Translator Disclaimer
2021 Normal sequences with given limits of multiple ergodic averages
Lingmin Liao, Michał Rams
Publ. Mat. 65(1): 271-290 (2021). DOI: 10.5565/PUBLMAT6512108

Abstract

We are interested in the set of normal sequences in the space $\{0,1\}^{\mathbb N}$ with a given frequency of the pattern $11$ in the positions $k$, $2k$. The topological entropy of such sets is determined.

Citation

Download Citation

Lingmin Liao. Michał Rams. "Normal sequences with given limits of multiple ergodic averages." Publ. Mat. 65 (1) 271 - 290, 2021. https://doi.org/10.5565/PUBLMAT6512108

Information

Received: 25 September 2019; Revised: 10 September 2020; Published: 2021
First available in Project Euclid: 11 December 2020

MathSciNet: MR4185833
Digital Object Identifier: 10.5565/PUBLMAT6512108

Subjects:
Primary: 28A80
Secondary: 11K16 , 37B40

Keywords: Hausdorff dimension , multiple ergodic averages , normal sequences , topological entropy

Rights: Copyright © 2021 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.65 • No. 1 • 2021
Back to Top